# SDR UIEA2020010700025

- Difficulty date: January 6, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 85,251 hours, 12,740 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP EICAS CAUTION MSG IN FLIGHT.( PERFORMED BITE CHECK ON THE ZONE TEMP CONTROL UNIT. NO CURRENT FAULT, NO MESSAGES PRESENT. REF AMM 21-61-00. )
